# SDR ASOA201101374

- Difficulty date: June 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 31,260 hours, 27,368 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT SEAT RAILS LOCKING HOLES ELONGATED.  MEASURE ELONGATED COPILOT SEAT RAILS.  HOLES INBD AND OTBD.  DETERMINED HOLES TO BE OUT OF LIMITS IAW SRM 53-11-49, TRACKS REQUIRE REPLACEMENT.  REMOVED SEAT TRACKS ON COPILOT SEAT.  LOCATED AND PULLED NEW SEAT TRACKS IAW SRM 51-40-11.  THIS IS A MAJOR REPAIR.  CONTINUE FAB OF NEW PILOTS SEAT TRACK.  LOCATED, CUT TO FIT, TREATED AND PRIMED, INSTALLED NEW CO PILOTS SEAT TRACK IAW SRM 51-40-11 AND MM 53-01-05. RII FOUND TO BE SATISFACTORY.
